# SDR ZW0A0107203

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 43,396 hours, 9,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT THE LEFT REAR LAVATORY. SECURED FEEDER CABLE CONNECTOR FOR THE EGRESS LIGHT AT THE LEFT LAV.
